MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 60MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 60MM; SCREW,FIXATION,BONE
Model Number 204.860
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent hardware removal due to the cortex screw self-tapping 60mm that was used as a syndesmosis screw that was broke.The screw shaft remained in the tibia.Original implantation date was on (b)(6) 2018.It is unknown if there was surgical delay.Procedure and patient outcome was unknown.Concomitant device reported: unknown plate (part # unknown, lot # unknown, quantity # 1), unknown long cortical screw (part # unknown, lot # unknown, quantity # 1).This report is for one (1)- 3.5mm cortex screw self-tapping 60mm.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
The patient came back post-op and xrays determined the screw was broken.During removal, the broken head of the screw and another long cortical screw that was also used as a syndesmotic screw were all removed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 60MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8620086
Report Number2939274-2019-58128
Device Sequence Number18906184
Product Code HWC
UDI-Device Identifier10886982146502
UDI-Public(01)10886982146502
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.860
Device Catalogue Number204.860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date06/14/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK LONG CORTICAL SCREW; UNKNOWN - PLATE; UNK LONG CORTICAL SCREW; UNKNOWN - PLATE
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight154